# SDR FDEA201305070924

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,374 hours, 14,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DSB11021
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOST EVERYTHING BUT THIS TIME ON GEAR RETRACTION LOST ATS (LEVER  TRIPPED OFF) NR 2 TRANSPONDER AT 1500 FT FINAL LAX  CAPT HOOK DISAPPEARED THEN CAME ON AT 1000 FT AGL AND 30 KNOTS DIFFERENCE LOWER THAT F/O HOOK F/O CORRECT IAW WEIGHT NOT ANTI-SKID RELEASE ON GEAR EXTENTION.  R & R PROXIMITY SWITCHES 64GB AND 65GB FOR FAULTS NOTED BY CREW REF TSM 32-61-00.  REF AMM 32-00-00-04. FAULTS ON PROXIMITY DETECTION UNIT CLEARED AND BITE PASS REF TSM 32-61-00.  FUNCTIONAL CHECK REQUIRED.  PERFORMED ADJUSTMENT AND TEST IAW AMM 32-31-00, PAGE BLK 501. CYCLED GEARS SEVERAL TIMES WITH NO FAULTS NOTED. ALSO PERFORMED AFS/LAND TEST REF AMM 22-00-00-05.  ALL REAQUIRED TEST PASS.  ACFT OK   FOR SERVICE.
